# SDR ASOA201001960

- Difficulty date: December 15, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 19,417 hours, 14,134 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 752-893
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE WALL SEAT TRACK HAS AREAS OF CORROSION AT FS 752.00 TO FS 893.00.  REMOVED OLD SEAT TRACK, CLEANED AREA, INSTALLED NEW IAW AMM 53-00-49-400-801-A03 AND 53-00-49-000-801-A03.
